On transnormal horizons of convex hypersurfaces

Wegner, Bernd

Portugaliae mathematica (1990)

  • Volume: 47, Issue: 1, page 19-24
  • ISSN: 0032-5155

How to cite


Wegner, Bernd. "On transnormal horizons of convex hypersurfaces." Portugaliae mathematica 47.1 (1990): 19-24. <http://eudml.org/doc/115697>.

author = {Wegner, Bernd},
journal = {Portugaliae mathematica},
keywords = {transnormality; horizon; constant width},
language = {eng},
number = {1},
pages = {19-24},
publisher = {Sociedade Portuguesa de Matemática},
title = {On transnormal horizons of convex hypersurfaces},
url = {http://eudml.org/doc/115697},
volume = {47},
year = {1990},

AU - Wegner, Bernd
TI - On transnormal horizons of convex hypersurfaces
JO - Portugaliae mathematica
PY - 1990
PB - Sociedade Portuguesa de Matemática
VL - 47
IS - 1
SP - 19
EP - 24
LA - eng
KW - transnormality; horizon; constant width
UR - http://eudml.org/doc/115697
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.